MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU262610
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 03/19/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.Further information will be provided.The device remains implanted and is not available for analysis.Code f12 - was used to cover the disease progression.Code f28 was used to cover that the physician is monitoring the patient.Code a26 was used to cover that the cause of aneurysm enlargement remains unknown.A27- was used to cover that it is unknown if the physician is going to do the reintervention to fix the disease progression.The information was requested from the site and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2013, this patient underwent endovascular treatment for a penetrating aortic ulcer with a conformable gore® tag® thoracic endoprosthesis device.The patient tolerated the procedure.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of aortic aneurysm/lesion was 23.1mm.The follow up cta showed that from (b)(6)2013 to (b)(6) 2018 the maximum diameter of the aortic aneurysm/lesion increased from 25mm to 41mm.Reportedly, no treatment was performed.
 
Event or Problem Description
The additional information was provided from the site that after further review of the patient record, it was determined there was an incorrect comparison made between the diameter of the thoracic aorta.Per a radiologist impression of "distal descending thoracic aortic endograft is in stable positioning".
 
Additional Manufacturer Narrative
This report was sent to fda as a retraction.The additional information was provided from the site that after further review of the patient record, it was determined there was an incorrect comparison made between the diameter of the thoracic aorta.Per a radiologist impression of "distal descending thoracic aortic endograft is in stable positioning".The aneurysm measurements were added my mistake.Based on the site, the aneurysm did not changed and was stable.The site retracted the adverse event information for this patient as it was provided as an error.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22391672
Report Number2017233-2025-06377
Device Sequence Number15743386
Product Code MIH
UDI-Device Identifier00733132617784
UDI-Public(01)00733132617784(17)151130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue NumberTGU262610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale
Patient Weight99 KG